Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




86 Publications

2018 | Conference Paper | IST-REx-ID: 186 | OA
The ℤ2-Genus of Kuratowski minors
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, pp. 401–4014.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
On the existence of ordinary triangles
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, M. Szedlák, Computational Geometry: Theory and Applications 66 (2017) 28–31.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
C-planarity of embedded cyclic c-graphs
R. Fulek, Computational Geometry: Theory and Applications 66 (2017) 1–13.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Unified Hanani Tutte theorem
R. Fulek, J. Kynčl, D. Pálvölgyi, Electronic Journal of Combinatorics 24 (2017).
View | Files available
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Bounding helly numbers via betti numbers
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, M. Loebl, J. Nešetřil, R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, Springer, 2017, pp. 407–447.
View | Files available | DOI | Download Published Version (ext.)
 

Search

Display / Sort

Export / Embed